# SDR USAAF96115

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG175008
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 12A IS OUT OF SERVICE.  MAINTENANCE RELAMPED EXIT LIGHT.  (M)
